Stomach feels alive

I have been Hypo for 20 years plus. Have been on Thyroxine 125 mcg for 15 of those years. Then was over medicated and doseage was reduced to 125/100 alternate days. Felt fine on that for 3 years. Have since gone in to the menopause and medication has fluctuated since then. Going from 125/100 alternate to 100, then 75, back to 100 and back to 125/100. Now told this is too much and advised to take 100 Monday to Friday and 125 Saturday and Sunday. This is after my stomach felt alive and being bloated, hoarse voice, raised pulse rate and lightheaded.

A week ago I thought I had pulled my back lifting the lawnmower as now have terrible back pain which goes into where the ovary is situated. Last night I thought I was dying. My stomach felt alive, bloated and I was starving, the pain was terrible and painkillers did not help. Pulse rate was up, muscles in legs felt weak.

So could this be that the medication needs changing again or is it something else? Any help would be good.

6 Replies

oldestnewest
  • Greenfingers,

    Members will need to see your recent thyroid results and ranges to advise on whether you are optimally medicated.

    The pain you are experiencing is unlikely to have anything to do with your thyroid levels and medication.  It sounds to me as though you may have injured yourself lifting the lawnmower and as the pain is so severe you should get medical attention.

  • Hi Clutter thanks for your reply, apparently I have a kidney infection. Have got antibiotics which I am not relishing as I can very rarely tolerate them, so here goes!

  • Greenfingers,

    Just as well you saw your doctor.  I hope you don't have trouble with the antibiotics and the clear the infection quickly.

  • Thanks x

  • I have had exactly same thing this week. Now have sciatica.ibs.Coccx pain and incontinent.  The bloating is putting my back out.

    menopause and each morning just don't know what medication to take.everything goes right through me.

    nightmare in same boat don't knowwhere to turn. Now frightened to eat anything.

    kjc

  • Oh dear, sometimes the chemist can help. I sometimes wonder if they know more about medication than the GP. Give it a go, it can't hurt to. Hope things improve for you soon. X

You may also like...